Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Rings defined by $ \mathcal{R}$-sets and a characterization of a class of semiperfect rings


Author: Robert Gordon
Journal: Trans. Amer. Math. Soc. 155 (1971), 1-17
MSC: Primary 16.50
DOI: https://doi.org/10.1090/S0002-9947-1971-0272825-3
MathSciNet review: 0272825
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Bass, Finitistic dimension and a homological generalization of semi-primary rings, Trans. Amer. Math. Soc. 95 (1960), 466-488. MR 28 #1212. MR 0157984 (28:1212)
  • [2] A. Goldie, Torsion-free modules and rings, J. Algebra 1 (1964), 268-287. MR 29 #2282. MR 0164991 (29:2282)
  • [3] R. Gordon, Rings faithfully represented on their left socle, J. Algebra 7 (1967), 303-342. MR 36 #1483. MR 0218396 (36:1483)
  • [4] -, Rings in which minimal left ideals are projective, Pacific J. Math. 31 (1969), 679-692. MR 0265404 (42:314)
  • [5] N. Jacobson, Structure of rings, 2nd rev. ed., Amer. Math. Soc. Colloq. Publ., vol. 37, Amer. Math. Soc., Providence, R. I., 1964. MR 36 #5158. MR 0222106 (36:5158)
  • [6] J. Lambek, Lectures on rings and modules, Blaisdell, Waltham, Mass., 1966. MR 34 #5857. MR 0206032 (34:5857)
  • [7] K. Morita, Duality for modules and its applications to the theory of rings with minimum condition, Sci. Rep. Tokyo Kyoiku Daigaku Sect. A 6 (1958), 83-142. MR 20 #3183. MR 0096700 (20:3183)
  • [8] M. Osima, Notes on basic rings, Math. J. Okayama Univ. 2 (1953), 103-110. MR 14, 941. MR 0054573 (14:941e)
  • [9] A. Zaks, Semiprimary rings of generalized triangular type, J. Algebra 9 (1968), 54-78. MR 36 #6455. MR 0223407 (36:6455)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16.50

Retrieve articles in all journals with MSC: 16.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1971-0272825-3
Article copyright: © Copyright 1971 American Mathematical Society

American Mathematical Society